# SDR MASA200600068

- Difficulty date: January 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N571ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7209
- Aircraft time: 14,346 hours, 12,700 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS DEGRADED MSG.  AC REPOSITIONED TO CLT FOR REPAIRS.  MX CLEANED AND REPINNED CONNECTOR.  OPS CHECK GOOD.
